Tiotropium

Tiotropium Drug Interactions

Tiotropium can potentially interact with several other medicines (see Drug Interactions With Tiotropium).
 

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking tiotropium if you have:
 
Also, let your healthcare provider know if you are:
 
Make sure to tell your healthcare provider about all the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Precautions and Warnings With Tiotropium to learn more, including information on who should not take the drug.)
 

What If I Take an Overdose of Tiotropium?

People who take too much tiotropium may have overdose symptoms that could include:
 
  • Confusion
  • Shakiness
  • Abdominal pain (stomach pain)
  • Constipation
  • Dry mouth or eyes
  • Difficulty urinating.
     
If you happen to take an overdose, seek immediate medical attention.
 
(Click Spiriva Overdose for more information.)
 

Tiotropium Bromide Inhalation Powder

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.